Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Axiomatic structure of k-additive capacities

dc.contributor.authorMiranda Menéndez, Pedro
dc.contributor.authorGrabisch, Michel
dc.contributor.authorGil Álvarez, Pedro
dc.date.accessioned2023-06-20T09:41:27Z
dc.date.available2023-06-20T09:41:27Z
dc.date.issued2005-03
dc.description.abstractIn this paper we deal with the problem of axiomatizing the preference relations modeled through Choquet integral with respect to a k-additive capacity, i.e. whose Mobius transform vanishes for subsets of more than k elements. Thus, k-additive capacities range from probability measures (k=1) to general capacities (k=n). The axiomatization is done in several steps, starting from symmetric 2-additive capacities, a case related to the Gini index, and finishing with general k-additive capacities. We put an emphasis on 2-additive capacities. Our axiomatization is done in the framework of social welfare, and complete previous results of Weymark, Gilboa and Ben Porath, and Gajdos.en
dc.description.departmentDepto. de Estadística e Investigación Operativa
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/17081
dc.identifier.citationMiranda Menéndez, P., Grabisch, M. & Gil Álvarez, P. et al. «Axiomatic Structure of K-Additive Capacities». Mathematical Social Sciences, vol. 49, n.o 2, marzo de 2005, pp. 153-78. DOI.org (Crossref), https://doi.org/10.1016/j.mathsocsci.2004.06.001.
dc.identifier.doi10.1016/j.mathsocsci.2004.06.001
dc.identifier.issn0165-4896
dc.identifier.officialurlhttps//doi.org/10.1016/j.mathsocsci.2004.06.001
dc.identifier.relatedurlhttp://www.sciencedirect.com/science/article/pii/S0165489604000575
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50190
dc.issue.number2
dc.journal.titleMathematical Social Sciences
dc.language.isoeng
dc.page.final178
dc.page.initial153
dc.publisherElsevier
dc.rights.accessRightsrestricted access
dc.subject.cdu517.987.1
dc.subject.keywordAxiomatic
dc.subject.keywordCapacities
dc.subject.keywordk-Additivity
dc.subject.ucmAnálisis funcional y teoría de operadoreses
dc.titleAxiomatic structure of k-additive capacitiesen
dc.typejournal article
dc.volume.number49
dspace.entity.typePublication
relation.isAuthorOfPublicationd940fcaa-13c3-4bad-8198-1025a668ed71
relation.isAuthorOfPublication.latestForDiscoveryd940fcaa-13c3-4bad-8198-1025a668ed71

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Miranda18.pdf
Size:
250.7 KB
Format:
Adobe Portable Document Format

Collections